# SDR DXTA200702706

- Difficulty date: December 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 9,155 hours, 7,535 cycles
- Engine: Pwa JT15D5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 84103439
- Condition: Inoperative
- Location: E/E Bay
- Part time: 3,755 hours, 3,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HEADING INDICATOR FAILED. 1 PFD, STANDBY HEADING INDICATOR AND MFD HEADING INDICATOR FAILED.  REMOVED & REPLACED NR 1 DG IAW CE560 MM CHAPTER 34-21-05. OPS CHECKS GOOD
